MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW; PUMP, INFUSION, ELASTOMERIC
Model Number 13472
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Onq bupivacaine 0.2% at 10ml/hr due to be empty at 1830.Patient reports onq empty at 0800.Rate regulator set at 10ml/hr checked by patient.Infusion possibly ran in at a faster rate ending sooner than anticipated.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16067800
Report Number16067800
Device Sequence Number20402108
Product Code MEB
UDI-Device Identifier00193494134723
UDI-Public00193494134723
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2022
Report Date (Section F) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13472
Device Catalogue NumberCB004
Device Lot Number30155153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer12/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/06/2022